MathSciNet Relay Station
MathSciNet bibliographic data
MR1217184 (94d:03084) 03D30
Jockusch, Carl G., Jr.; Slaman, Theodore A. On the $\Sigma\sb 2$-theory of the upper semilattice of Turing degrees. J. Symbolic Logic 58 (1993), no. 1, 193–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement